# SDR HYIA20201201001

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N26156
- Make and model: Cessna 402C
- Aircraft serial: 402C0112
- Aircraft time: 26,592 hours, 20,483 cycles
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: 721526
- Part serial: 0626192
- Condition: Failed
- Location: Heater
- Part time: 238 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A BURNING SMELL IN THE CABIN INFLIGHT WITH THE HEATER TURNED ON AND DISSIPATED WHEN THE HEATER WAS TURNED OFF.  MAINTENANCE INSPECTED AND FOUND THE FUEL PUMP DRIVE BROKEN AND REPLACED THE HEATER FUEL PUMP WITH NO FURTHER DEFECTS NOTED.
